# SDR ASAA12511069

- Difficulty date: February 6, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,983 hours, 5,228 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 11,354 hours, 3,594 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE NOTICED A DUCT PRESSURE SPLIT LEFT 47 PSI RIGHT 21 PSI.  LATER NOTICED THE SPLIT AT 43 PSI RIGHT 23 PSI.  IN DESCENT POWER LEVELS IDLE SPLIT WENT AWAY L 20 PSI RIGHT 20 PSI.  PERFORMED NR 2 ENG BLEED AIR HEALTH CHECK PRSOV BLEED AIR REG HIGH STAGE VALVE AND REGULATOR CHECK GOOD REF AMM 36 11 00 700 801.  ACCOMPLISHED PRECOOLER CONTROL VALVE SYSTEM HEALTH CHECK.  FOUND VALVE FAILING NOT REGULATING PC.  REF AMM 36 12 00 700 801.  REPLACED NR 2 ENG PRECOOLER CONTROL VALVE OPS AND LEAK CHECK GOOD REF AMM 36 12 02 000 AND 400 801.  ACCOMPLISHED FIM TASK 36 10 00 810 807 AND MM TASK 36 11 00 710 801.  ALL DUCT PRESSURE VALUES NORMAL.
